# SDR SWIA200717797

- Difficulty date: February 7, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N925SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7682
- Aircraft time: 11,312 hours, 10,005 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Burned Out
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND LEFT EMERGENCY EXIT LOWER EXIT SIGN DOES NOT ILLUMINATE.  REPLACED LEFT OVERWING LOWER EXIT LIGHTED SIGN AS REQUIRED.  OPERATIONAL CHECKS GOOD.
